# SDR GN0A20111005001

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N652CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 34,191 hours, 44,530 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE THE LEFT FUEL QUANTITY INDICATOR STARTED TO FLUCTUATE.  THE CREW WAS CONCERNED THE PROBLEM COULD BE FUEL LEAK RELATED SO THE AIRCRAFT DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE COULD NOT DUPLICATE PROBLEM SO MASTER COCKPIT INDICATOR AND WING REPEATER INDICATOR WERE REMOVED WITH THE ELECTRICAL CONNECTORS INSPECTED AND CLEANED.  BOTH WING FUEL TANK QUANTITIES WERE VERIFIED USING DIP STICKS IN ACCORDANCE WITH AMM PROCEDURES.  BOTH SIDES WERE READING CORRECT LEVELS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
